Alert archive / Pennsylvania / Red Flag Warnings in 2024

Red Flag Warning 2, NWS State College, PA

November 7, 202421 counties in Pennsylvania

NWS State College, PA issued this red flag warning at Nov 7, 2024, 1:57 PM EST for 21 counties in Pennsylvania. It took effect at Nov 8, 2024, 8:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2024, 1:57 PM EST (18:57 UTC)
In effect from
Nov 8, 2024, 8:00 AM EST
Expired
Nov 8, 2024, 6:00 PM EST
In force
10 hr
Issued by
NWS State College, PA
All 21 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Centre County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Union County, PA, York County, PA

The radar

The State College radar (KCCX), 85 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2024-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2024-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

032 
WWUS81 KCTP 071857
RFWCTP

URGENT - FIRE WEATHER MESSAGE
National Weather Service State College PA
157 PM EST Thu Nov 7 2024

PAZ035-036-056-057-059-063>066-080300-
/O.NEW.KCTP.FW.W.0002.241108T1300Z-241108T2300Z/
Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
157 PM EST Thu Nov 7 2024

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 6 PM EST FRIDAY FOR
SOUTHEAST PA...

The National Weather Service in State College has issued a Red
Flag Warning, which is in effect from 8 AM to 6 PM EST Friday.

* AFFECTED AREA...Fulton, Franklin, Perry, Dauphin, Lebanon,
Cumberland, Adams, York and Lancaster Counties.

* TIMING...From 8 AM to 6 PM EST Friday.

* WINDS...West 5 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 28 percent.

* TEMPERATURES...Rising into the upper 60s to near 70.

* IMPACTS...Rapid wildfire growth and spread expected. Outdoor
burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent due to a combination of
strong winds, low relative humidity and dry fuels. Any fires that
develop may quickly get out of control and become difficult to
contain.

For more information about wildfire danger, burn restrictions,
and wildfire prevention and education, please visit the
Pennsylvania Department of Conservation and Natural Resources
website at http://dcnr.pa.gov/Communities/Wildfire.

&&

$$

PAZ019-025>028-034-049>053-058-080300-
/O.NEW.KCTP.FW.A.0002.241108T1300Z-241108T2300Z/
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Union-
Snyder-Montour-Northumberland-Columbia-Schuylkill-
157 PM EST Thu Nov 7 2024

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR PORTIONS OF SOUTH CENTRAL PA...

The National Weather Service in State College has issued a Fire
Weather Watch, which is in effect from Friday morning through
Friday afternoon.

* AFFECTED AREA...Southern Centre, Blair, Huntingdon, Mifflin,
Juniata, Bedford, Union, Snyder, Montour, Northumberland,
Columbia and Schuylkill Counties.

* TIMING...From Friday morning through Friday afternoon.

* WINDS...West 5 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 30 percent.

* TEMPERATURES...Rising into the middle 60s.

* IMPACTS...Critical fire weather conditions possible. Increased
risk for rapid wildfire growth and spread. Prescribed burns may
get out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur due to a combination of strong winds, low
relative humidity and dry fuels. A Red Flag Warning may be
issued.

For more information about wildfire danger, burn restrictions,
and wildfire prevention and education, please visit the
Pennsylvania Department of Conservation and Natural Resources
website at http://dcnr.pa.gov/Communities/Wildfire.

&&

$$
4 follow-up statements
466 
WWUS81 KCTP 080430
RFWCTP

URGENT - FIRE WEATHER MESSAGE
National Weather Service State College PA
1130 PM EST Thu Nov 7 2024

PAZ035-036-056-057-059-063>066-081400-
/O.CON.KCTP.FW.W.0002.241108T1300Z-241108T2300Z/
Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
1130 PM EST Thu Nov 7 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 6 PM EST
FRIDAY FOR SOUTHEAST PA...

* AFFECTED AREA...Fulton, Franklin, Perry, Dauphin, Lebanon,
Cumberland, Adams, York and Lancaster Counties.

* TIMING...From 8 AM to 6 PM EST Friday.

* WINDS...West 5 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 28 percent.

* TEMPERATURES...Rising to the upper 60s.

* IMPACTS...Rapid wildfire growth and spread expected. Outdoor
burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent due to a combination of
strong winds, low relative humidity and dry fuels. Any fires that
develop may quickly get out of control and become difficult to
contain.

For more information about wildfire danger, burn restrictions,
and wildfire prevention and education, please visit the
Pennsylvania Department of Conservation and Natural Resources
website at http://dcnr.pa.gov/Communities/Wildfire.

&&

$$

PAZ019-025>028-034-049>053-058-081400-
/O.CON.KCTP.FW.A.0002.241108T1300Z-241108T2300Z/
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Union-
Snyder-Montour-Northumberland-Columbia-Schuylkill-
1130 PM EST Thu Nov 7 2024

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 8 AM EST FRIDAY
THROUGH FRIDAY AFTERNOON FOR SOUTH CENTRAL PA...

* AFFECTED AREA...Southern Centre, Blair, Huntingdon, Mifflin,
Juniata, Bedford, Union, Snyder, Montour, Northumberland,
Columbia and Schuylkill Counties.

* TIMING...From 8 AM EST Friday through Friday afternoon.

* WINDS...West 5 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 30 percent.

* TEMPERATURES...Rising into the mid 60s.

* IMPACTS...Critical fire weather conditions possible. Increased
risk for rapid wildfire growth and spread. Prescribed burns may
get out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur due to a combination of strong winds, low
relative humidity and dry fuels. A Red Flag Warning may be
issued.

For more information about wildfire danger, burn restrictions,
and wildfire prevention and education, please visit the
Pennsylvania Department of Conservation and Natural Resources
website at http://dcnr.pa.gov/Communities/Wildfire.

&&

$$
873 
WWUS81 KCTP 081151
RFWCTP

URGENT - FIRE WEATHER MESSAGE
National Weather Service State College PA
651 AM EST Fri Nov 8 2024

PAZ035-036-056-057-059-063>066-082300-
/O.CON.KCTP.FW.W.0002.241108T1300Z-241108T2300Z/
Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
651 AM EST Fri Nov 8 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING
FOR SOUTHEAST PA...

* AFFECTED AREA...Fulton, Franklin, Perry, Dauphin, Lebanon,
Cumberland, Adams, York and Lancaster Counties.

* TIMING...Until 6 PM EST this evening.

* WINDS...West 5 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 28 percent.

* TEMPERATURES...Rising to the upper 60s.

* IMPACTS...Rapid wildfire growth and spread expected. Outdoor
burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent due to a combination of
strong winds, low relative humidity and dry fuels. Any fires that
develop may quickly get out of control and become difficult to
contain.

For more information about wildfire danger, burn restrictions,
and wildfire prevention and education, please visit the
Pennsylvania Department of Conservation and Natural Resources
website at http://dcnr.pa.gov/Communities/Wildfire.

&&

$$

PAZ019-025>028-034-049>053-058-082300-
/O.CON.KCTP.FW.A.0002.241108T1300Z-241108T2300Z/
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Union-
Snyder-Montour-Northumberland-Columbia-Schuylkill-
651 AM EST Fri Nov 8 2024

...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR SOUTH CENTRAL PA...

* AFFECTED AREA...Southern Centre, Blair, Huntingdon, Mifflin,
Juniata, Bedford, Union, Snyder, Montour, Northumberland,
Columbia and Schuylkill Counties.

* TIMING...Until 6 PM EST this evening.

* WINDS...West 5 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 30 percent.

* TEMPERATURES...Rising into the mid 60s.

* IMPACTS...Critical fire weather conditions possible. Increased
risk for rapid wildfire growth and spread. Prescribed burns may
get out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur due to a combination of strong winds, low
relative humidity and dry fuels. A Red Flag Warning may be
issued.

For more information about wildfire danger, burn restrictions,
and wildfire prevention and education, please visit the
Pennsylvania Department of Conservation and Natural Resources
website at http://dcnr.pa.gov/Communities/Wildfire.

&&

$$
107 
WWUS81 KCTP 081323
RFWCTP

URGENT - FIRE WEATHER MESSAGE
National Weather Service State College PA
823 AM EST Fri Nov 8 2024

PAZ019-025>028-034-049>053-058-082300-
/O.UPG.KCTP.FW.A.0002.000000T0000Z-241108T2300Z/
/O.EXA.KCTP.FW.W.0002.000000T0000Z-241108T2300Z/
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Union-
Snyder-Montour-Northumberland-Columbia-Schuylkill-
823 AM EST Fri Nov 8 2024

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING FOR
SOUTH CENTRAL PA...

The National Weather Service in State College 
has issued a Red Flag Warning, which is in effect until 6 PM EST 
this evening. The Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Southern Centre, Blair, Huntingdon, Mifflin,
Juniata, Bedford, Union, Snyder, Montour, Northumberland,
Columbia and Schuylkill Counties.

* TIMING...Until 6 PM EST this evening.

* WINDS...West 10 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 30 percent.

* TEMPERATURES...Rising into the mid 60s.

* IMPACTS...Rapid wildfire growth and spread expected. Outdoor
burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent due to a combination of
strong winds, low relative humidity and dry fuels. Any fires that
develop may quickly get out of control and become difficult to
contain.

For more information about wildfire danger, burn restrictions,
and wildfire prevention and education, please visit the
Pennsylvania Department of Conservation and Natural Resources
website at http://dcnr.pa.gov/Communities/Wildfire.

&&

$$

PAZ035-036-056-057-059-063>066-082300-
/O.CON.KCTP.FW.W.0002.000000T0000Z-241108T2300Z/
Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
823 AM EST Fri Nov 8 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING
FOR SOUTHEAST PA...

* AFFECTED AREA...Fulton, Franklin, Perry, Dauphin, Lebanon,
Cumberland, Adams, York and Lancaster Counties.

* TIMING...Until 6 PM EST this evening.

* WINDS...West 5 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 27 percent.

* TEMPERATURES...Rising into the upper 60s. 

* IMPACTS...Rapid wildfire growth and spread expected. Outdoor
burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent due to a combination of
strong winds, low relative humidity and dry fuels. Any fires that
develop may quickly get out of control and become difficult to
contain.

For more information about wildfire danger, burn restrictions,
and wildfire prevention and education, please visit the
Pennsylvania Department of Conservation and Natural Resources
website at http://dcnr.pa.gov/Communities/Wildfire.

&&

$$
589 
WWUS81 KCTP 082320
RFWCTP

URGENT - FIRE WEATHER MESSAGE
National Weather Service State College PA
620 PM EST Fri Nov 8 2024

PAZ019-025>028-034>036-049>053-056>059-063>066-090030-
/O.EXP.KCTP.FW.W.0002.000000T0000Z-241108T2300Z/
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-
Franklin-Union-Snyder-Montour-Northumberland-Columbia-Perry-
Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
620 PM EST Fri Nov 8 2024

...RED FLAG WARNING HAS EXPIRED FOR SOUTH CENTRAL PA...

Humidity is rising and winds are diminishing. Some gusty winds are
possible to continue into the late evening hours, but overall risk
for fire spread is decreasing. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this red flag warning went out at Nov 7, 11:14 AM EST, 2 hours 43 minutes earlier.

Area forecast discussion, Nov 7, 11:14 AM EST, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service State College PA
1114 AM EST Thu Nov 7 2024

.SYNOPSIS...
*Breezy and dry end to the week with above average temperatures
*Elevated wildfire spread risk on Friday for south central PA
*Dry start to the weekend with rain likely later on Sunday into
 Sunday night; next chance for rain on Thursday 11/14

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
Mix of sun and clouds for the rest of today with an increasingly
drier and breezy northwest flow. Visible satellite and hourly
temperature trends supported raising maxT to reach or exceed
record levels (mid 70s) in the lower Susquehanna Valley (MDT).

&&

.SHORT TERM /7 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Mostly clear skies and a light wind will blanket the region
tonight as the aforementioned area of high pressure builds
southeast across PA.

A fast-moving shortwave diving across Southern Ontario/Quebec
will push a moisture-starved cold front into into the region
Friday PM. Nothing more than a few late day cumulus over the N
Mtns are expected based on model RH timesections.

An increasing pressure gradient ahead of the front should
result in gusty west winds, which should result in fire weather
concerns due to the long dry stretch we are in. Bufkit soundings
support gusts a bit above NBM guidance in the 20-25kt range.

Forecast soundings also show relatively dry air above a weak
inversion, indicating dewpoints will likely dip a bit below NBM
guidance. Mixing down model 900mb temps of 8-9C translates to
expected max temps Friday ranging from the upper 50s over the N
Mtns, to the upper 60s across the Lower Susq Valley.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Medium range guidance supports fair and seasonable weather
Saturday associated with high pressure building across upstate
NY. Latest GEFS and EPS continue to support a good chance of
much-needed rain Sunday PM into early Monday associated with a
filling upper low tracking from the Central Plains into the Grt
Lks. A plume of +2-3SD pwat overrunning an approaching warm
front supports high POPs. However, the upper low and best large
scale forcing should pass north of PA, so expect modest rain
totals in the 0.25 to 0.40 range based on latest EPS plumes.

Fair and mild conditions currently look likely Mon PM through
Tuesday night, as upper level ridging builds toward the area
from the Midwest. The next chance of rain comes toward the end
of the long term period, as the upper flow pattern across North
America becomes more amplified. There is considerable model agreement
that a cold front will be approaching from the Midwest by Wed
PM. However, there remains plenty of uncertainty whether
moisture from the remnants of Rafael train north ahead of the
front or not. EPS plumes indicate significant rain is possible,
but there is plenty of uncertainty this far out.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
Low-level clouds continue to produce restrictions at JST (with
BFD recently scattering out of MVFR thresholds, but expect some
thickening of the low-level cloud deck back towards BKN) with
fog continuing at IPT as of 12Z Thursday. Recent RAP model
soundings have outlined some drier air at BFD/JST allowing for a
slightly quicker resolution towards VFR areawide by ~16-17Z
Thursday with moderate (50-60%) confidence. At IPT, fog is
expected to mix out quickly after sunrise as winds begin to pick
up slightly at the airfield. Model guidance suggests ~15Z to be
the best timeframe for MVFR conditions to prevail; however,
given the slightly drier trend in RAP model guidance have opted
closer to a ~14Z Thursday timeframe for conditions to resolve.

After any lower-level clouds break up this morning, there is
very high (> 90%) confidence in prevailing VFR conditions.
Breezy winds with gusts upwards of 15-20kts will remain possible
throughout the afternoon hours before becoming lighter
overnight. This combination of relatively light winds and clear
skies do bring some concerns of fog formation into the equation
at BFD/IPT; however, model guidance is not the most keen on fog
mentions, thus have opted to spin up VCFG closer to sunrise
(after 10Z Friday) for these airfields with low (~30-40%)
confidence but noting possible impacts.

Outlook...

Fri-Sun...Patchy AM valley fog possible, mainly north.
Otherwise, predominantly VFR.

Sun(late)-Mon...Widespread rain showers with restrictions
possible.

&&

.FIRE WEATHER...
Gusty west-northwest winds of 20-25kts, combined with very dry
fuels and leaf litter, will result in an elevated risk of
wildfire spread Friday afternoon, especially over the southern
half of the state, where relative humidity will dip to between
30-35 percent.

&&

.CLIMATE...
A new record high temperature of 76 degrees was set at
Williamsport on November 6th. This broke the previous record of
74 degrees set back in 2015.

A new record high temperature of 80 degrees was set at
Harrisburg on November 6th. This broke the previous record of
77 degrees set back in 1948. This was the latest 80 degree
temperature at Harrisburg on record.

The record high of 76 degrees set back in 2022 is in jeopardy
at Harrisburg today.

The 36-day stretch from October 1 to November 6 is the driest on
record at Harrisburg with only 0.02" of rainfall.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Steinbugl
NEAR TERM...Steinbugl
SHORT TERM...Lambert/Fitzgerald/Bowen
LONG TERM...Fitzgerald
AVIATION...NPB
FIRE WEATHER...Lambert/Fitzgerald
CLIMATE...Steinbugl
Hazardous weather outlook, Nov 7, 1:57 PM EST, 0 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
157 PM EST Thu Nov 7 2024

PAZ004>006-010>012-017-018-024-033-037-041-042-045-046-081900-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Cambria-Somerset-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-
157 PM EST Thu Nov 7 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ035-036-056-057-059-063>066-081900-
Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
157 PM EST Thu Nov 7 2024

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 6 PM EST FRIDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Red Flag Warning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ019-025>028-034-049>053-058-081900-
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Union-
Snyder-Montour-Northumberland-Columbia-Schuylkill-
157 PM EST Thu Nov 7 2024

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Fire Weather Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 1:57 PM ESTFire Weather WatchCTPBedford, Blair, Centre, Columbia, Huntingdon, Juniata and 6 more18 hr

Nearby

Red Flag Warnings in Pennsylvania, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.